# SDR ASAA2023091345277

- Difficulty date: September 13, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,037 hours, 16,870 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 10331803
- Condition: Burned
- Location: E/E Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GEN NOT TAKING ELECTRICAL LOAD. GROUNDED - YES. (RESOLVED ON W/O: 1970701 TASKCARD: N/R-00001 ) REMOVED AND REPLACED APU GCU WITH NO HELP. REINSTALLED ORIGINAL GCU REF 24-21-91. INITIALTED MIG 2C SN 40-0054356 & 40-0054357. REMOVED APU GENERATOR BREAKER (C803). FOUND TERMINAL A1 BURNT AND RIGID BUS BAR POST ALSO BURNT. REMOVED P91 PANEL, REPLACED RIGID BUS BAR REF AMM 24-21-22/401. SERVICEABLE BUS BAR HAD 3 CONTACTORS P/N 1151968-1 INSTALLED FOR C801, C803, AND C804. REINSTALLED P91 PANEL REF AMM 24-21-21-400-801. ALL P91 PANEL OP TESTS REMAIN TO BE COMPLETED.  COMPLETED ALL P91 PANELINSTALLATION TESTS REF AMM 24-21-21-400-801. ALL TESTS GOOD. ALL ITEMS ARE COMPLETED ON MIG-2C S/N 40-0054356 AND 40-004357. THIS CLEARS MEL 24-2B AND CN 13075589. SEAMC NOTIFIED. PLACARDS REMOVED. MIG-2C ARE ATTATCHED TO LP 60684529.
